Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Necessary and sufficient conditions for the existence of negative spectra


Author: C. R. Putnam
Journal: Quart. Appl. Math. 13 (1955), 335-337
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/qam/73037
MathSciNet review: 73037
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Borg, On a Liapounoff criterion of stability, Am. J. Math. 71, 67-70 (1949) MR 0028500
  • [2] G. Hamel, Ueber das infinitäre Verhalten der Integrale einer linearen Differentialgleichung zweiter Ordnung, wenn die characterische Gleichung zwei gleiche Wurzeln hat, Math. Z., 1, 220-228 (1918) MR 1544294
  • [3] P. Hartman, On non-oscillatory differential equations of second order, Am. J. Math. 74, 389-400 (1952) MR 0048667
  • [4] E. R. van Kampen and A. Wintner, On an absolute constant in the theory of variational stability, Am. J. Math. 59, 270-274 (1937) MR 1507237
  • [5] C. R. Putnam, An oscillation criterion involving a minimum principle, Duke Math. J. 16, 633-636 (1949) MR 0033415
  • [6] C. R. Putnam, On the least eigenvalue of Hill's equation, Q. Appl. Math. 9, 310-314 (1951) MR 0044706
  • [7] H. Weyl, Ueber gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen, Math. Ann. 68, 220-269 (1910) MR 1511560
  • [8] A. Wintner, On the non-existence of conjugate points, Am. J. Math. 73, 368-380 (1951) MR 0042005

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/qam/73037
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society